Isoperimetric theorems in the binary sequences of finite lengths

Ahlswede R, Cai N (1998)
APPLIED MATHEMATICS LETTERS 11(5): 121-126.

Journal Article | Published | English

No fulltext has been uploaded

Author
Abstract
We solve the isoperimetric problem for subsets in the set X* of binary sequences of finite length for two cases: (1) the distance counting the minimal number of insertions and deletions transforming one sequence into another; (2) the distance, where in addition also exchanges of letters are allowed. In the earlier work, the range of the competing subsets was limited to the sequences X-n of length n. (C) 1998 Elsevier Science Ltd. All rights reserved.
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Cai N. Isoperimetric theorems in the binary sequences of finite lengths. APPLIED MATHEMATICS LETTERS. 1998;11(5):121-126.
Ahlswede, R., & Cai, N. (1998). Isoperimetric theorems in the binary sequences of finite lengths. APPLIED MATHEMATICS LETTERS, 11(5), 121-126.
Ahlswede, R., and Cai, N. (1998). Isoperimetric theorems in the binary sequences of finite lengths. APPLIED MATHEMATICS LETTERS 11, 121-126.
Ahlswede, R., & Cai, N., 1998. Isoperimetric theorems in the binary sequences of finite lengths. APPLIED MATHEMATICS LETTERS, 11(5), p 121-126.
R. Ahlswede and N. Cai, “Isoperimetric theorems in the binary sequences of finite lengths”, APPLIED MATHEMATICS LETTERS, vol. 11, 1998, pp. 121-126.
Ahlswede, R., Cai, N.: Isoperimetric theorems in the binary sequences of finite lengths. APPLIED MATHEMATICS LETTERS. 11, 121-126 (1998).
Ahlswede, Rudolf, and Cai, N. “Isoperimetric theorems in the binary sequences of finite lengths”. APPLIED MATHEMATICS LETTERS 11.5 (1998): 121-126.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar